# SDR USAA2013031100012

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 52,104 hours, 19,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT STATION EMERGENCY LIGHT COVER BROKEN.  REPLACED FORWARD FLIGHT ATTENDANT STATION EMERGENCY LIGHT COVER.
